# SDR 07FDEA00186

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP: DENTS ON LOWER SKIN AFT PANEL AT STA XIFH 171, XIFH 177 AND XIFH 201 WITH DEFORMATION OF BACK-UP STRUCTURE.  PERFORMED REPAIR SKIN IAW SRM 57-10-00 FIG 3 VOL 1 IAW SRM 51-41-01 FIG 1 VOL 2.  REPLACED TEE IAW SRM 51-35-01 PAG 1/13 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I027615/N02615 AND SRM 57-10-00 VOL1 FIG 3, DWG ARC2481 (-5) AND ATM P0208753.
